RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1960, Volume 5, Issue 4, Pages 465–469 (Mi tvp4856)  

Short Communications

An Approximation to the Distribution of Sums by Infinitely Divisible Laws

Yu. P. Studnev

Uzhgorod

Full text: PDF file (494 kB)

English version:
Theory of Probability and its Applications, 1960, 5:4, 421–425

Received: 05.06.1959

Citation: Yu. P. Studnev, “An Approximation to the Distribution of Sums by Infinitely Divisible Laws”, Teor. Veroyatnost. i Primenen., 5:4 (1960), 465–469; Theory Probab. Appl., 5:4 (1960), 421–425

Citation in format AMSBIB
\Bibitem{Stu60}
\by Yu.~P.~Studnev
\paper An Approximation to the Distribution of Sums by Infinitely Divisible Laws
\jour Teor. Veroyatnost. i Primenen.
\yr 1960
\vol 5
\issue 4
\pages 465--469
\mathnet{http://mi.mathnet.ru/tvp4856}
\transl
\jour Theory Probab. Appl.
\yr 1960
\vol 5
\issue 4
\pages 421--425
\crossref{https://doi.org/10.1137/1105044}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4856
  • http://mi.mathnet.ru/eng/tvp/v5/i4/p465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:58
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020